MathSciNet Relay Station
MathSciNet bibliographic data
MR2199188 (2006j:42052) 42C15 (15A18 39B52)
Liu, Heping; Liu, Yu Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1413–1423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement